Volume 38, Number 7, 2024

  1. Characterization of linear mappings on Banach algebras, 2217-2226
  2. Shan Li, Jiankui Li, Kaijia Luo

  3. On the invertible completions for relation matrices, 2227-2242
  4. Yanyan Du, Junjie Huang

  5. Computing c-numerical range of differential operator matrices, 2243-2252
  6. Ahmed Muhammad, Wlat Hamad

  7. Condition pseudospectrum of direct sum of operators on sequence Banach spaces, 2253-2260
  8. Kamel Mahfoudhi, Mayssa Zayed

  9. Localization property of generalized Besov-type spaces, Triebel-Lizorkin-type spaces and their associated multiplier spaces, 2261-2275
  10. Aissa Djeriou

  11. Left and right Browder operator matrices on a Banach space, 2277-2287
  12. Aichun Liu, Junjie Huang, Alatancang Chen

  13. Composition operators from the space of exponential Cauchy kernels generated by special measures, 2289-2296
  14. Ajay K. Sharma, Shayesta Farooq, M. Mursaleen

  15. Computation of Krein space numerical ranges of 2 × 2 matrices, 2297-2309
  16. Il Ju An, Jaeseong Heo

  17. The Drazin inverse for perturbed block-operator matrices, 2311-2321
  18. Huanyin Chen, Marjan Sheibani

  19. On new trapezoid and midpoint type inequalities for generalized quantum integrals, 2323-2341
  20. Hüseyin Budak, Hasan Kara, Tuba Tunç, Fatih Hezenci, Sundas Khan

  21. Numerical radius peak multilinear mappings on ℓ1, 2343-2350
  22. Sung Guen Kim

  23. A result on mixed skew and η-Jordan triple derivations on prime ∗-algebras, 2351-2359
  24. Abdul Nadim Khan, Vahid Darvish, Mojtaba Nouri

  25. On new versions of Hermite-Hadamard-type inequalities based on tempered fractional integrals, 2361-2379
  26. H. Budak, F. Hezenci, T. Tunç, H. Kara

  27. Norm attaining and absolutely norm attaining of ∗-paranormal operators, 2381-2386
  28. Salah Mecheri, Aissa Nasli Bakir

  29. Optimization of first-order impulsive differential inclusions and duality, 2387-2397
  30. Elimhan N. Mahmudov

  31. P-canonical forms and Drazin inverses of matrices, 2399-2417
  32. Mohammed Mouçouf

  33. On ADS modules with the summand sum property, 2419-2425
  34. Özgür Taşdemir

  35. Multi-parametric post quantum Simpson inequalities and their applications, 2427-2455
  36. Muhammad Raees, Muhammad Uzair Awan, Artion Kashuri, Matloob Anwar

  37. An effective operational matrix method based on shifted sixth-kind Chebyshev polynomials for solving fractional integro-differential equations with a weakly singular kernel, 2457-2486
  38. Sara Yaghoubi, Hossein Aminikhah, Khadijeh Sadri

  39. The limiting behaviors for the Gutman index and the Schultz index in a random (2k + 1)-polygonal chain, 2487-2501
  40. Fanghui Guo, Haiying Wang, Minhui Yang, Shaohui Wang

  41. Approximating multiple integrals over non-rectangular compact set using α-dense curves, 2503-2520
  42. Djaouida Guettal, Mohamed Rahal

  43. Serial correlation test of parametric regression models with response missing at random, 2521-2535
  44. Guoliang Fan, Jie Ji, Hongxia Xu

  45. Expert soft sets on nearness approximation space, 2537-2544
  46. Hatice Taşbozan, Merve Duran

  47. Topological generalization of minimal structure with medical application, 2545-2561
  48. Heba I. Mustafa, Fawzia M. Sleim, Yasmin T. Abdoh

  49. Fin-intersecting MAD families, 2563-2578
  50. C. Corral, V. O. Rodrigues